MathSciNet Relay Station
MathSciNet bibliographic data
MR1134488 62J02 (62G05)
Härdle, Wolfgang; Stoker, Thomas M. Investigating smooth multiple regression by the method of average derivatives. J. Amer. Statist. Assoc. 84 (1989), no. 408, 986–995.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement